# SDR CALA2021072601196

- Difficulty date: July 26, 2021
- Submitted: July 26, 2021
- Operation: Air carrier
- Aircraft: N39418
- Make and model: Boeing 737924ER
- Aircraft serial: 33456
- Aircraft time: 41,864 hours, 14,564 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

721916 - B737-33-3-0226 - SEAT ROW 9ABC EPL LIGHT INOP. REFER TO PEMCO N/R 11015.0050. REPAIRED BROKEN RED WIRE ON LIGHT CONNECTOR TO SEAT ROW 9ABC IAW B737-900 SWPM 20-42-01. PERFORMED OPS TEST OF THE EMERGENCY PATH LIGHTING/FLOOR PROX LIGHT AT 9ABC. OPS TEST CHECKS GOOD. PER B737-900 AMM SUBTASK 33-51-11-710-002. ENTERED BY V927864. WORK PERFORMED BY V066492. INSPECTED BY Q941.
